# SDR FDEA201105251981

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,681 hours, 14,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AFA78061
- Condition: Damaged
- Location: Bs 1741-1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO FOUND STRUCK DAMAGE ON THE STA 1721 CEILING SUPPORT INSTALLATION AT STA 1741 AND 1761 RESPECTIVELY.  DAMAGED BRACKET AT STA 1741 AND 1761 REMOVED AND REPLACED WITH NEW FABRICATED BRACKET IAW DWG APA0161-259 FOR STA 1741 AND APA 0161-227 FOR STA 1761.  CRACK AT FLOOR SUPPORT STA 1721 CARRIED OUT REPAIR IAW EA 1-5310-143579 TITLE (FUSELAGE-MAIN DECK FLOORBEAM DAMAGE AT STA 1721, X=-95 -REPAIR) FOR BRACKET INSTALLATION REF TO WRI 33306988. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
